# SDR UPS07150573

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A300MN
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON ARRIVAL/LANDING NR 1, 2 AND 5 TIRES THERMALLED.  REMOVED NR 1 TIRE. INSPECTED PER MM 05-51-16-00 CHECK OK.  INSTALLED NEW T&W PER MM 12-37-32-00.  S/N OFF 17914.  REMOVED AND REPLACED NR 2 T/W ASSY PER MM 12-37-32-00, INSPECTED PER MM 05-51-16-00 CHECK OK.  S/N OFF 18495.  REMOVED AND REPLACED NR 5 MLG T/W ASSY PER MM 12-37-32-00.  INSPECTED PER MM 05-51-16-00 CHECKS OK.  S/N OFF 29295.
